Broere, IzakDrgas-Burchardt, Ewa2012-03-062012-03-062012-02Broere, I & Drgas-Burchardt, E 2012, 'Unique factorization of compositive hereditary graph properties', Acta Mathematica Sinica, vol. 28, no. 2, pp. 267-280, doi: 10.1007/s10114-011-0111-y.1439-8516 (print)1439-7617 (online)10.1007/s10114-011-0111-yhttp://hdl.handle.net/2263/18386Please read abstract in article.en© Springer-Verlag Berlin Heidelberg & The Editorial Office of AMS 2012. The original publication is available at www.springerlink.comGraph propertyHereditary graph propertiesCompositive propertyUnique factorizationMinimal forbidden graphsReducibilityFactorization (Mathematics)Unique factorization of compositive hereditary graph propertiesPostprint Article